Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Could my dad had a heart attack ?

last week my dad had another round w/ his heart. this is the 2nd time its happened the dr. said to just keep taking his heart pill & it won't keep heppening each year, but he doesn't want 2 take pills for the rest of his life. he's 52, he's still got the rest of his life ahead of him, but he won't if this keeps happening. the dr. says he could of had a heart attack. PLEASE TELL ME WAT HE CAN DO?!?!?!?!?
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, I have just a few questions. Do you know what kind of medications he's on? And what does it mean by another round? Severe chest pain? If your dad doesn't want to take his pills, his risk of heart attack, stroke, and cardiac surgery will increase significantly. Also, if he continues to have chest pain, maybe he should get an angiogram to see which, if any, coronary artieries are blocked. During an angiogram a fluid is injected into different parts of the heart under an x-ray in order to see blockages and other potential problems with the heart. If there are any, they may be able to stent it to open it back up, but it's always at risk of closing again if he doesn't take care of himself. Changing his lifestyle can help improve his condition.. Make sure he increases exercise gradually, because pushing himself can stress his heart even more and lead to a heart attack as well. Go for a walk w/ him, discourage his bad eating habits, whatever it takes. Good luck!!
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor